Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    lewis_earnest is offline New Member
    Join Date
    Jul 2005
    Location
    Arkansas
    Posts
    30

    Test Prop Headaches

    Has anyone experienced this while on Prop? A few hours after I inject I get a pounding headache that feels like pressure building up in my head. It feels like the headaches you get from trying to withdraw from caffine. Just wondering if the prop is causing this and if anyone else has had these.

  2. #2
    chest6's Avatar
    chest6 is offline Banned
    Join Date
    May 2005
    Posts
    23,390
    I got it about 30mins after dbol administation, I just think its your body reacting to a new chemical. Not completely sure on that, though.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •